# SDR ASAA2014022406977

- Difficulty date: February 24, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 20,734 hours, 6,363 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED. EXTINGUISHES WITH MC RESET.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 21-62 TASK 842, NO ZONE TEMP LIGHT. INTERMITTENT FAULT.  ACCOMPLISHED PACK ZONE TEMP CONTROLLER BITE PROCEDURE 21-62 TASK 801, NO FAULT.
